Journal of the Mathematical Society of Japan

On K\"ahler fiber spaces over curves\star

Takao FUJITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 30, Number 4 (1978), 779-794.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240432352

Digital Object Identifier
doi:10.2969/jmsj/03040779

Mathematical Reviews number (MathSciNet)
MR0513085

Zentralblatt MATH identifier
0393.14006

Subjects
Primary: 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15]
Secondary: 14E99: None of the above, but in this section 32J99: None of the above, but in this section

Citation

FUJITA, Takao. On K\"ahler fiber spaces over curves\star. J. Math. Soc. Japan 30 (1978), no. 4, 779--794. doi:10.2969/jmsj/03040779. http://projecteuclid.org/euclid.jmsj/1240432352.


Export citation